Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

DAY 15 OF TAZORAC (used 4x) + DOXYCYCLINE TWICE A DAY

I've been feeling rather hopeless. My skin is so bad that I feel like I'm never going to get clear at this rate. I don't know what to do. I want to be able to live my life again and spend time with my boyfriend again but my acne hurts and it just makes me uncomfortable and self conscious to cuddle with him when my chin, jawline & forehead feel so devastatingly rough and inflamed. I'm so tired of crying everyday. I'm so tired of waking up with fucked up skin. I'm tired of my life. I'm tired of the stares. I'm tired of living.

 

 

 

 

Edited by getschwifty

Share this post


Link to post
Share on other sites

Day 16
I sent the photos I posted yesterday to my dermatologist, and she prescribed me with Prednisone for short-term anti-inflammatory action and that we'll talk on Monday & Wednesday about what course of action to talk. Apparently, my face is highly sensitive to Tazorac. It's responding EXTREMELY well, and my dermatologist was scared that I might get scarring. She wants to put me on either Prednisone or Spironolactone while using Tazorac.

I'm not entirely sure. I've researched about the side effects and possible drug interactions but the gist is that I can't take NSAIDS or drink alcohol. I kind of look forward to using Spiro since it has a lot of good reviews, but I also don't want irregular menstruation.

Additionally, I changed my probiotic source! Instead of drinking a cup of kefir daily, I am turning to Culturelle probiotic supplements instead.

Edited by getschwifty

Share this post


Link to post
Share on other sites

Keep the faith hun.  The prednisone should help calm things down relatively quickly and hopefully you can take an antibiotic until tazorac kicks in.  i get how frustrating this can be.  Talk to your boyfriend about how you're feeling and allow him to comfort you.  He loves you for you, not your skin.

Hugs from New Jersey

Share this post


Link to post
Share on other sites

Keep the faith hun.  The prednisone should help calm things down relatively quickly and hopefully you can take an antibiotic until tazorac kicks in.  i get how frustrating this can be.  Talk to your boyfriend about how you're feeling and allow him to comfort you.  He loves you for you, not your skin.

Hugs from New Jersey

Thank you so much! The Prednisone definitely helped calm down my extremely inflamed face that I got to at least enjoy my Halloween with my boyfriend. I have been taking Doxycycline for more or less 20 days now, and I don't think it's working as much as it should be.

It's just been really difficult to deal with looking so horrible and touching the rough patches of acne all over my forehead, chin and jawline. I'm feeling somewhat negative and scared that the treatment won't work, but given how bad my initial breakout is, I'm also feeling hopeful.

Share this post


Link to post
Share on other sites

Day 19
Sent in some more pictures of my face to my dermatologist today. It looks a lot less inflamed but my chin, jaw & forehead are still both itchy and painful. My dermatologist says to keep on taking Prednisone until our appointment on Wednesday and to hold off on Tazorac for the time being.
I feel so very frustrated. I don't think it's working out for me and it's almost three weeks into Tazorac. |::( I really want to die.

 

 

 

Edited by getschwifty

Share this post


Link to post
Share on other sites

Day 20
Reading about MRSA infections has me paranoid about whether or not I have acne or a staph infection. I will be seeing my dermatologist tomorrow and I will most definitely ask her about it. What do you guys think? Does this look like regular acne or a staph infection?

Edited by getschwifty

Share this post


Link to post
Share on other sites

Day 26
Feeling and looking worse than ever. My jawline, chin & forehead hurt so much. The cysts bleed and ooze pus out of nowhere too. I'm so frustrated and tired. I can't believe it's only been a month since I started using tazorac and my skin is already looking as horrible as it is. I cry daily and I'm just so so done.

I have a job interview tomorrow and I am not looking forward to it, considering how bad my skin looks right now.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×